MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING

NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Model Number 2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Statstrip gen 2 meter sent a patient result to the wrong patients chart.
 
Additional Manufacturer Narrative
Upon receiving additional information from the consumer, there were no allegations of mistreatment of patients.Though not explicitly stated by the consumer, there is a possibility for delay in treatment.This complaint is anticipated to be formally investigated.A supplemental report will be submitted upon completion of the investigation.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
165 lexington rd
billerica MA 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key24911977
Report Number1219029-2026-00023
Device Sequence Number21131174
Product Code PZI
UDI-Device Identifier00385480636858
UDI-Public00385480636858
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K232075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue Number63685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown